# SDR CAL950090

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11984
- Make and model: Airbus A300 B4-103
- Aircraft serial: 108
- Engine: Ge CF650C2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct Assy
- Part number: 1555M23G01
- Condition: Ruptured
- Location: Nr 1 Engine
- Part time: 36,243 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 288 - EWR - THE NR 1 ENGINE HAD A FIRE WARNING ON TAKEOFF.  THE A/C WAS RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE 14TH STAGE DUCT ON THE NR 1 ENG WAS FOUND BLOWN.  IN ADDITION, A THRUST REVERSER HALF AND COWLING HAD SUSTAINED SOME DAMAGE.  THE FAILURE WAS DUE TO HIGH VIBRATORY STRESSES IN THE 14TH STAGE CDP AIR TUBE RESULTING FROM THE 14TH STAGE AIR BLEED TUBE.  THE CF6-50 FLEET HAS BEEN MODIFIED BY REMOVING THE 14TH STAGE AIR BLEED TUBE PER GE SERVICE BULLETIN 75-071.  (M)
